# SDR VNAA2025081311102

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 49,129 hours, 37,500 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ballast
- Part number: BR9500106
- Part serial: 353499
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTS ELECTRICAL/CIRCUITY SMELL IN THE AFT CABIN AT THE LAST FIVE ROWS. GPU ATTACHED. APU ON. PACKS ON. RECRIC FANS ON. NO LOW PRESS AIR ATTACHED. NO FUELER ACTIVITY PRESENT./ PERFORMED TROUBLESHOOTING IAW CRJ700 FIM 21-22-00-810-806. FOUND TOP SIDEWALL BALLAST ABOVE SEAT 19AC TO BE SOURCE OF THE SMELL. REMOVED AND REPLACED SIDEWALL LIGHT BALLAST ROW 19AC IAW CRJ700 AMM 33-21-09-000/400-801-A01. OPS CHECK GOOD.
